# SDR N6WA201310150001

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,187 hours, 19,819 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "OPEN" PLACARD IS WORN.  R & R PLACARD IAW AMM 20-60-04.
